# SDR UPS99228708

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT AIR STAIR AREA, 2 CRACKS IN LIGHTENING HOLE IN TORQUE BOX RT SIDE STATION 1225.  REPAIRED PER SRM 51-40-2.
